# SDR CA040126006

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960023
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, H
- Precautionary procedure: A

## Discrepancy

(CAN) WENT TO DISCONNECT STAB CHANNEL 1, LOST BOTH STAB TRIM CHANNELS AND MACH TRIM.  TRIED TO ENGAGE EITHER STAB CHANNEL WITHOUT SUCCESS.  ACTIONED QUICK RESPONSE PROCEDURE AND RETURNED TO AIRPORT USING FLAPS 20 IAW QRH.  GREATER THAN NORMAL FORCE ELEVATOR FORCE WAS REQUIRED DURING APPROACH.  LANDED WITHOUT FURTHER INCIDENT. THE STAB TRIM DISCONNECT SWITCH WAS CLEANED AND SYSTEM RETESTED SERVICEABLE IAW FUNCTIONAL TEST PROCEDURE P601R4500 PARA 5.6.20, THEN A/C WAS RETURNED TO FLIGHT WITHOUT ANY FURTHER OCCURENCES.
